| Catalog Number |
KCFW-7.0-35-55-RB-HFANL0-HC |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/24/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.Blank fields on this form indicate the information is unknown or unavailable.
Event or Problem Description
The information received indicated that the dilator in the introducer would not pass the skin into the femoral artery.As a result, it was pulled off the wire and the procedure was completed with a new device.The procedure was completed successfully.Images of the device exhibited frayed edges at the tip of the sheath.There were no adverse effects to the patient related to the occurrence, no additional procedure and no components of the device left in the patient.